Hier finden Sie wissenschaftliche Publikationen aus den Fraunhofer-Instituten.

Improved algorithms for linear complementarity problems arising from collision response

: Kahoui, M. el; Weber, A.; Eberhardt, B.


Mathematics and computers in simulation 56 (2001), No.1, pp.69-93
ISSN: 0378-4754
Journal Article
Fraunhofer IGD ()
lnear complementary problem; collision response; Baraff's algorithm; homotopy continuation; semialgebraic geometry; rigid body simulation

In this paper we give algorithms for solving linear complementarity problems for -matrices and symmetric positive semidefinite matrices. Our approach of the problem turns out to be an improvement and a more precise formulation of Baraff's method for problems arising from collision response. The theorems that prove the correctness of our algorithm can also be used to prove the correctness of Baraff's algorithm.
An important feature of the method we present lies in its validity for arbitrary real closed fields, thus it is well suited to handle, at least locally, parametric linear complementarity problems.
This article presents the theoretical principles of the algorithms and gives detailed pseudo-code descriptions of them.